# SDR ASAA2014102209455

- Difficulty date: October 22, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 26,618 hours, 8,159 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11358
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 18,761 hours, 5,750 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATES DURING RECALL, RESETS W/MC RESET.  ACFT GROUNDED.  NR 1 TEMP CONTROLLER BIT & LAST FLIGHT REVIEW SHOWS "THIS PACK TCV FAULT". REPLACED LT PACK TCV WITH NEW REF: AMM 21-51-10. INTERROGATED PACK ZONE TEMP CONTROLLER AND ALL FAULTS CLEAR. REF: AMM 21-61-00.
